# SDR DALA13028680129

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT BS 1197+112, BETWEEN S39 RT AND LT FOUND CORRODED.  REPAIR ACCOMPLISHED IAW PRI 514664-14.
